# SDR FDEA202105181288

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 98,588 hours, 31,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 500-520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD FWD PRESSURE RELIEF DOOR INTERNAL CLOSE OUT WEB HAS SEVERAL INTERNALLY PROTRUDING DENTS AT THE   UPPER   EDGE OF THE WEB BETWEEN WL 210 AND 220, BETWEEN STA 500 AND 520. REMOVED, FABRICATED AND REPLACED WEB AS REQ IAW BOEING DWG 65-49309 REV "D" AND B757 SRM 51-  40-  02-0G.
